# SDR VNAA2012011100002

- Difficulty date: January 6, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 18,586 hours, 19,053 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Pump
- Part number: 2890078101
- Part serial: 2483
- Condition: Clogged
- Location: Fuel System
- Part time: 5,110 hours, 5,096 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FUEL IMBALANCE AMBER CAS MESSAGE AT FL320 EN ROUTE FROM CLT TO XNA.  CREW RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT FUEL TRANSFER SYSTEM, REMOVED AND REPLACED RIGHT TRANSFER EJECTOR PUMP AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
